RESTRICTION OF FOURIER TRANSFORMS TO CURVES AND RELATED OSCILLATORY INTEGRALS
- RESTRICTION OF FOURIER TRANSFORMS TO CURVES AND RELATED OSCILLATORY INTEGRALS
- Bak, JG; Oberlin, DM; Seeger, A
- Date Issued
- JOHNS HOPKINS UNIV PRESS
- We prove sharp endpoint results for the Fourier restriction operator associated to nondegenerate curves in R-d, d >= 3, and related estimates for oscillatory integral operators. Moreover, for some larger classes of curves in Rd we obtain sharp uniform L-p -> L-q bounds with respect to affine arclength measure, thereby resolving a problem of Drury and Marshall.
- DEGENERATE CURVES; LACUNARY DIRECTIONS; LINEAR-OPERATORS; DIFFERENTIATION; CONVERGENCE; MULTIPLIERS; THEOREMS; AFFINE; R2
- Article Type
- AMERICAN JOURNAL OF MATHEMATICS, vol. 131, no. 2, page. 277 - 311, 2009-04
- Files in This Item:
- There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.